MathSciNet Relay Station
MathSciNet bibliographic data
MR1466669 35Q53 (35B05 35B40)
de Bouard, Anne; Saut, Jean-Claude Symmetries and decay of the generalized Kadomtsev-Petviashvili solitary waves. SIAM J. Math. Anal. 28 (1997), no. 5, 1064–1085.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement